# SDR FDEA201109274153

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 17,667 hours, 9,707 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Arced
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

L1 WINDOW HEAT ARCHING THEN CRACKED AT FLIGHT LEVEL 350.  FOLLOWED QRH AND TURNED OFF WINDOW HEAT AND DESCENDED TO 250, DIVERTED.  REMOVED AND REPLACED LEFT WINDSHIELD PANEL PER AMM 56-11-11-04.
